# SDR ASAA2019010727706

- Difficulty date: January 7, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 22,559 hours, 7,427 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN TEMPERATURE ROWS 6-10 EXCESSIVELY WARM IN FLIGHT. GROUNDED - YES. NO FAULTS ON BOTH PZTC BITE. CLEANED FLT, FWD & AFT COMPARTMENT ZONE TEMP FILTERS REF AMM 21-61-06. RAN PACKS, OPS NORMAL.
